PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 158 | 1 | 19-22
Tytuł artykułu

A note on noninterpretability in o-minimal structures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that if M is an o-minimal structure whose underlying order is dense then Th(M) does not interpret the theory of an infinite discretely ordered structure. We also make a conjecture concerning the class of the theory of an infinite discretely ordered o-minimal structure.
Słowa kluczowe
Twórcy
Bibliografia
  • [1] L. van den Dries, Tame Topology and O-minimal Structures, London Math. Soc. Lecture Note Ser. 248, Cambridge Univ. Press, 1998.
  • [2] J. Knight, A. Pillay and C. Steinhorn, Definable sets in ordered structures II, Trans. Amer. Math. Soc. 295 (1986), 593-605.
  • [3] J. Krajíček, Some theorems on the lattice of local interpretability types, Z. Logik Grundlagen Math. 31 (1985), 449-460.
  • [4] J. Mycielski, P. Pudlák and A. Stern, A lattice of chapters of mathematics (interpretations between theorems), Mem. Amer. Math. Soc. 426 (1990).
  • [5] A. Pillay, Some remarks on definable equivalence relations in o-minimal structures, J. Symbolic Logic 51 (1986), 709-714.
  • [6] A. Pillay and C. Steinhorn, Discrete o-minimal structures, Ann. Pure Appl. Logic 34 (1987), 275-289.
  • [7] A. Pillay and C. Steinhorn, Definable sets in ordered structures I, Trans. Amer. Math. Soc. 295 (1986), 565-592.
  • [8] A. Pillay and C. Steinhorn, Definable sets in ordered structures III, ibid. 309 (1988), 469-476.
  • [9] S. Świerczkowski, Order with successors is not interpretable in RCF, Fund. Math. 143 (1993), 281-285.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv158i1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.